Prozac withdrawal cold turkey

Common Questions and Answers about Prozac withdrawal cold turkey

prozac

is a much too sugar-coated term for what this entails... I stopped taking Prozac (cold turkey) about three months ago without consulting my doctor. Bad move, I know, but I longer have health insurance, hence the reason I stopped taking it. I was fine for a couple of weeks, as Prozac had a long half-life. The the brain zaps began...and still continue. My question is this: Is it possible that I may have brain zaps indefinitely? They are seriously driving me mad and I am at my wits end...
Each time I resumed my regular dose of 20mg I went through a cycle of heightened anxiety for days 5 to 20 after resuming medication but received relief of depressive symptoms in week 4 or 5. I recently foolishly quit cold turkey 8 weeks ago and in the 5th week I crashed. I am now going though morning anxiety with better evenings and good nights. I am lucky I do not have other major side effects though the anxiety is enough. I just have to learn PATIENCE.
First of all, you should be under the care of a doctor, even for withdrawal. Secondly cold turkey is the wrong way to go off, you have to wean yourself over a three week period.
I've known people on prozac, that quit cold turkey and had no withdrawal symtoms. I didn't have such luck with paxil,effexor. Does prozac not have the withdrawal symtoms, is it not as likely to cause these problems?
for some time i started getting chest pains after taking prozac/effexor in the morning. subsequently, my dr ordered a full cold turkey off of effexor. that's when things got terrible. i was getting night terrors, night sweats, and then a full blown panic attack. after the panic attack things weren't the same. the dysphoria never really went away, and it's been a few weeks.
Taking leave of absence this semester to get well. Doctor put hiim on prozac because easier withdrawal symptoms. Been on it 3 weeks and than asked to get off it (I still think it's the adderall causing problems) We asked her to wean him off . She just took him off completely. Now that you know a little of the med background do you think that is ok just to take him off cold turkey? He had been off the adderall for 5 days befire coming home and looked great....
I think this is Klonopin withdrawal, and I have never been through it before. Please, someone help. Tell me how long this lasts. Will I hurt my baby going cold turkey? This is day 8, and I have to say that this is the worst it has been. All weekend, I felt jittery and depressed but I wasn't shaking and barely able to type or sit still. Help. What should I expect?
You cannot quit cold turkey. You have to be weened off. I had terrible withdrawal symptoms when I tried to quit. Electric shocks, unbelievable emotional turmoil inside. I wanted to kill myself. Constant crying and could NOT SLEEP FOR A WEEK. I made an emergency appt with doctor and was trembling so bad, and so light headed that I couldnt fill out my papers. So now my psy and I are weening me off. It doesnt matter what dosage you have taken.
I'm feeling much better than the past few days but I couldn't imagine cold turkey after 15 years. I did try a sub a few months back for only 3 weeks to try to have an easy way out of the withdrawels but after I got off that the withdrawels were worse I think. I was back on Lorcets within a week. I personally wouldn't go that route if I knew then what I do now, not to mention the cost. But, to each his own. I don't think I would cold turkey either.
Specifically, was it cold turkey withdrawal? What was your experience and what medicine had you withdrawn from? Was it because your doctor messed up or because you were switching meds? Describe your experience here and insert it in this imaginary box on this message! Thanks.
I have no choice but to quit Cymbalta cold turkey. This frightens me as I know that sudden withdrawal will be hard on my already compromised nervous system.....I need help as I feel I am running out of time.
I need more! More information! http://wiki.answers.com/Q/How_bad_is_Tramadol_withdrawal Question - How bad is Tramadol WIthdrawal? Answer - Ultram (Tramadol) Withdrawal Tramadol is highly addictive. Normally your doctor would reduce intake slowly. Various withdrawal effects may include shakes, shivers, diarrhea, nausea, and possible flu-like symptoms. Not all people experience will all withdrawal symptoms, and some people may experience others not listed here.
A registered nurse who has for many years worked in the area of mental illness told me that one simply needs to move to a short prescription of prozac to avoid any withdrawal symptoms from lexapro. What is your opinion and the basis for it?
I quit Prozac cold turkey (against the better judgement of my therapist) and felt pretty good (side effect-wise). Here it is almost two months later and I am feeling that "head-buzzing"-foggy feeling now. What's that about? I DO NOT want to take any of that stuff again. I am 45 yrs old an am sure a lot of this is menapause/hormone related but like you I don't know which doctor to take this to.
My psychiatrist says that the depression/suicidal tendancies are def. worse if you quit cold turkey or quickly, but also says she had one patient that did just quit one day and didn't have any withdrawal symps.
I am on day two of quitting effexor xr 150 mg cold turkey and i feel like im going insane, i am feeling very dizzy, tired all the time, seeing shadowy things for a second and then they dissappear, irrattic behaviour and insecurity and feeling depressed in terms of anxiety and thinking what am i going to do if...... this happened or that. scared of being alone . and headaches all the time. i dont want to go back on effexor as my friends told me all this bad stuff about it and what it does to you.
Hello, I have a question but before I get all the standard replies on quitting tramadol such as don'tdoit, you run risk of seazures, it's the worst drug to quict cold turkey, you need to go into the emergency room after your last dose etc etc yes I have read all this. None of t helps me what it really does is make's you never want to quit. However I really do need help and advice on what I can do in my current situation.
Hello Everyone! Well done! Well Played! Welcome to a New Thread!
So I dug up some more info that I wanna share ... in case you are dying of curiousity. Or need more info like I do. ---------------------------------------------------------------------------------------------------------------------------------------------------------- http***mb.rxlist.com/rxboard/ultram.pl?noframes;read=3179 not just for breakfast anymore Posted By: mkny Date: Friday, 21 October 2005, at 3:53 a.m.
You should have slowly tapered off of the cymbalta while tapering onto the prozac. Did you quit cold turkey because you couldn't afford one more refill to do a proper taper of the cymbalta?
When I first started suffering from anxiety, I was prescribed Ativan and it nearly ruined my life. I became completely numb, followed by episodes of severe anxiety. After one month, when I realized that the Ativan was making me sicker, I went of immediately. I suffered some withdrawal symptoms and later learned that going "cold turkey" was not a good idea. I began to get better, despite the withdrawal, but a few months later I had some very stressful experiences.
If you stopped cold turkey you are going to have some severe symptoms, it should be tapered off to a very small dose then a switch done. You'll still have some at any rate, and it's up to your doctor when you move over. Sadly consumers aren't told that these drugs will always poop out. The longest that I had was 5 yrs on Luvox, and the other meds lifespans became shorter and shorter. I personally think we become tolerant to them.
Have been taking Zyprexa 20/mg once per day and due to cost having to come off of it cold turkey. Feeling very nerourvous and stressed and its only been two days. My doctor is out of the country and will not be here until saturday. Also taking Prozac 40 mg, topamax 200 mg, klonopin 1mg for bipolar disorder. Any suggestions out there?
If you do go off the med(s) do it very slowly, that way you probably will have less withdrawal effects, never stop a med cold turkey.
About 5 months after being on Prozac I found out it was causing me some issues so I stopped it cold turkey. I was taking 30 mg/day. This was about 6 weeks ago. I have noticed that the last month or so every single time I wake up in the middle of the night or in the morning my hands are both tingling and "asleep". They go back to normal after a minute or so. I have also been having palpitations about once every day (just 1 quick palp.
I was told to quit lexapro 20mg cold turkey and start 20mg of prozac the next day, which i did. The first 6 days I felt great then the 7th day hit and began having waves of dizziness, or feelings like my brain was shaking and having a hard time focusing with my eyes. I am now 4 weeks out from switching and continue to have intermittent periods of this weird "dizzy" feeling. Am I having withdrawal issues from the lexapro and how long will it last??
MedHelp Health Answers